Patient :I had my baby on March 12th, 2014. I got the first depo shot at the end of April. I'm not positive. But I think it was the 26th. I had a period after I got the shot I've been on the depo shot for almost 3 months now and I've missed my last period. On Monday of this week I had brown spotting with cramps. On Tuesday I had pink spotting with cramps. Today is Wednesday and the spotting has stopped, but I still have cramping, which is just getting worse. What can this mean?
Thank you for your question. Bleeding with menstrual cramps can still occur if you are on the depo shot. This is a very commonly reported complaint. The chances of becoming pregnant while on the depo shot is less than 1%. It is likely that your symptoms are due to your menstrual cycle. However, if for any reason your symptoms become worse, please seek medical attention as soon as you can.
Thank you for choosing askthedoctor.com
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.